Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 415786, 14 pages
http://dx.doi.org/10.1155/2009/415786
Research Article

Periodic Solutions and Exponential Stability of a Class of Neural Networks with Time-Varying Delays

1Department of Mathematics, Qufu Normal University, Qufu 273165, Shandong, China
2Department of Mathematics, Shangqiu Normal University, Shangqiu 476000, Henan, China

Received 8 March 2009; Accepted 17 June 2009

Academic Editor: Guang Zhang

Copyright © 2009 Yingxin Guo and Mingzhi Xue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingxin Guo and Mingzhi Xue, “Periodic Solutions and Exponential Stability of a Class of Neural Networks with Time-Varying Delays,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 415786, 14 pages, 2009. https://doi.org/10.1155/2009/415786.